On factor coverings of groups

Richard E. Phillips; J. M. Plotkin

Colloquium Mathematicae (1975)

  • Volume: 33, Issue: 2, page 175-187
  • ISSN: 0010-1354

How to cite

top

Richard E. Phillips, and J. M. Plotkin. "On factor coverings of groups." Colloquium Mathematicae 33.2 (1975): 175-187. <http://eudml.org/doc/267116>.

@article{RichardE1975,
author = {Richard E. Phillips, J. M. Plotkin},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {175-187},
title = {On factor coverings of groups},
url = {http://eudml.org/doc/267116},
volume = {33},
year = {1975},
}

TY - JOUR
AU - Richard E. Phillips
AU - J. M. Plotkin
TI - On factor coverings of groups
JO - Colloquium Mathematicae
PY - 1975
VL - 33
IS - 2
SP - 175
EP - 187
LA - eng
UR - http://eudml.org/doc/267116
ER -

NotesEmbed ?

top

You must be logged in to post comments.